Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Have Bronchitis, sinusitis. Is it safe to go camping where the temperature will be 25F?

I CURRENTLY HAVE BRONCHITIS AND SINUSITIS , HOWEVER I HAVE A LONG STANDING CAMPING TRIP PLANNED FOR THIS WEEKEND THROUGH TUESDAY. THE TEMP WILL GET DOWN TO AS LOW AS 25F AT NIGHT AND IT WILL BE DAMP FOR A COUPLE OF DAYS. I HAD A CELESTONE SHOT YESTERDAY AND AM TAKING AUGMENTIN TWICE DAILY FOR 10 DAYS. WILL I BE SAFE TO GO AHEAD AND GO CAMPING?
Asked On : Mon, 31 Dec 2012
Answers:  1 Views:  203
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
ENT Specialist 's  Response
Hi

Welcome to HealthcareMagic forum

You can definitely go ahead with camping, along with Augmentin you need to follow other measures such as:

1. To drink plenty of warm water and use saline nasal spray followed by steam inhalation (if possible).
2. A mucolytic such as bromhexine or ambroxol will help in thinning out the secretions, thus reducing your symptoms.
3. Avoid smoking/chilled food and beverages/alcohol/coffee.

I wish you good health

Regards
Answered: Tue, 1 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor